# SDR 07FDEA02999

- Difficulty date: August 21, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,560 hours, 19,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53776532200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR MARKS ON THE FUSELAGE SKIN (KARMAN STRUCTURE AREA) BETWEEN FRAME 38.1/39 AND STRINGER 30/32 RT.  REPAIR WITH SMOOTH BLEND OUT AND REINSTALLATION OF ORIGINAL OR OVERSIZED FASTENERS IAW EA 6-5314-103265 AND RAS/DA/BRE/7006916/2006 ISS "C".
